RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 6, Pages 209–219 (Mi izv271)  

This article is cited in 5 scientific papers (total in 5 papers)

An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes

S. A. Shkarin

M. V. Lomonosov Moscow State University

Abstract: An example is constructed of an infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes.

DOI: https://doi.org/10.4213/im271

Full text: PDF file (1140 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:6, 1263–1273

Bibliographic databases:

MSC: 46B15, 46B20, 46B45
Received: 15.04.1999

Citation: S. A. Shkarin, “An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes”, Izv. RAN. Ser. Mat., 63:6 (1999), 209–219; Izv. Math., 63:6 (1999), 1263–1273

Citation in format AMSBIB
\Bibitem{Shk99}
\by S.~A.~Shkarin
\paper An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 6
\pages 209--219
\mathnet{http://mi.mathnet.ru/izv271}
\crossref{https://doi.org/10.4213/im271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1748566}
\zmath{https://zbmath.org/?q=an:0984.57012}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 6
\pages 1263--1273
\crossref{https://doi.org/10.1070/im1999v063n06ABEH000271}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086908900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746726475}


Linking options:
  • http://mi.mathnet.ru/eng/izv271
  • https://doi.org/10.4213/im271
  • http://mi.mathnet.ru/eng/izv/v63/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shkarin S.A., “Three constructive examples of separable pre-Hilbert spaces nonisomorphic to their closed hyperplanes”, Russian Journal of Mathematical Physics, 8:1 (2001), 106–121  mathscinet  zmath  isi  elib
    2. Dikranjan D., “Closure operators in topological groups related to von Neumann's kernel”, Topology and Its Applications, 153:11 (2006), 1930–1955  crossref  mathscinet  zmath  isi  scopus
    3. Stanislav Shkarin, “Hypercyclic and mixing operator semigroups”, Proceedings of the Edinburgh Mathematical Society, 2011, 1  crossref  mathscinet  isi  scopus
    4. Shkarin S., “Hypercyclic Operators on Topological Vector Spaces”, J. Lond. Math. Soc.-Second Ser., 86:Part 1 (2012), 195–213  crossref  mathscinet  zmath  isi  scopus
    5. Drewnowski L., Wnuk W., “On Finitely Generated Vector Sublattices”, Studia Math., 245:2 (2019), 129–167  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:262
    Full text:107
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020